Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8 (2002), Issue 4-5, Pages 311-321
http://dx.doi.org/10.1080/10241230306731

An LQG approach to systems with saturating actuators and anti-windup implementation

Department of Electrical Engineering and Computer Science, University of Michigan, Ann Arbor 48109-2122, MI, USA

Received 23 April 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Eun, C. Gökçek, P. T. Kabamba, and S. M. Meerkov, “An LQG approach to systems with saturating actuators and anti-windup implementation,” Mathematical Problems in Engineering, vol. 8, no. 4-5, pp. 311-321, 2002. doi:10.1080/10241230306731